UM

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
The smallest eigenvalue distribution of the Jacobi unitary ensembles Journal article
Mathematical Methods in the Applied Sciences, 2021,Volume: 44,Issue: 13,Page: 10121-10134
Authors:  Lyu, Shulin;  Chen, Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/12/08
Asymptotic Expansions  Bessel Kernel  Fredholm Determinant  Jacobi Unitary Ensemble  Smallest Eigenvalue Distribution  
Asymptotics of the largest eigenvalue distribution of the Laguerre unitary ensemble Journal article
Journal of Mathematical Physics, 2021,Volume: 62,Issue: 6
Authors:  Lyu, Shulin;  Min, Chao;  Chen, Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/12/08
Gaussian unitary ensembles with two jump discontinuities, PDEs, and the coupled Painlevé II and IV systems Journal article
Studies in Applied Mathematics, 2021,Volume: 146,Issue: 1,Page: 118-138
Authors:  Lyu,Shulin;  Chen,Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Gaussian Unitary Ensembles  Hankel Determinant  Orthogonal Polynomials  Painlevé Equations  
The Hankel determinant associated with a singularly perturbed Laguerre unitary ensemble Journal article
JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, 2019,Volume: 26,Issue: 1,Page: 24-53
Authors:  Lyu, Shulin;  Griffin, James;  Chen, Yang
Favorite |  | TC[WOS]:4 TC[Scopus]:4 | Submit date:2019/01/17
Hankel Determinant  Smallest Eigenvalue  Double Scaling  
Painleve III ' and the Hankel determinant generated by a singularly perturbed Gaussian weight Journal article
NUCLEAR PHYSICS B, 2018,Volume: 936,Page: 169-188
Authors:  Min, Chao;  Lyu, Shulin;  Chen, Yang
Favorite |  | TC[WOS]:9 TC[Scopus]:8 | Submit date:2019/01/17
Asymptotic gap probability distributions of the Gaussian unitary ensembles and Jacobi unitary ensembles Journal article
NUCLEAR PHYSICS B, 2018,Volume: 926,Page: 639-670
Authors:  Shulin Lyu;  Yang Chen;  Engui Fan
Favorite |  | TC[WOS]:13 TC[Scopus]:12 | Submit date:2018/10/30
The largest eigenvalue distribution of the laguerre unitary ensemble Journal article
Acta Mathematica Scientia, 2017,Volume: 37,Issue: 2,Page: 439-462
Authors:  Shulin LYU;  Yang CHEN
Favorite |  | TC[WOS]:8 TC[Scopus]:7 | Submit date:2019/02/12
Differential Equations  Orthogonal Polynomials  Painlev´e Equations